# SDR SWIA201437553

- Difficulty date: May 14, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 28,755 hours, 17,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT PRINTED CIRCUIT BOARD MISSING EMERGENCY LIGHT BULB AND BULB RECEPTACLE.  R & R THE SERVICE DOOR EMERGENCY EXIT SIGN ASSEMBLY IAW AMM.
